# SDR SWIA200819038

- Difficulty date: January 8, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 19,895 hours, 26,995 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Odor
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN.REPLACED FORWARD HOT JUG PLUG.  OPS CHECK GOOD.
